# SDR DALA2017032402368

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE, RT SUPPORT CHANNEL STA 690 RBL 14 CORROSION AROUND FASTENER HOLES. REMOVED CORROSION FROM TUBE ASSY AT STA 690 RBL 14. MATERIAL THICKNESS .063 REMOVED .020", FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. REMOVED & REPLACED TUBE ASSY IAW DWG 453N1173 REV B AND SRM 51-40-02.
